# SDR SIMA20160524001

- Difficulty date: May 24, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 30,159 hours, 21,520 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HANDLE IS JAMMED, CANNOT OPEN DOOR FROM INSIDE.  LUBED DOOR HANDLE IAW STANDARD PRACTICES.  NO DEFECTS NOTED.
